# SDR MASA201507062015

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,485 hours, 24,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED PCB 5 IN JB-11.
